# SDR DALA2023011200235

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 70,089 hours, 26,526 cycles
- Engine: Cfmint CFM567B262
- Engine time: 63,330 hours, 28,991 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PERFORMED ATO AT 60 KNOTS DUE TO RIGHT ENGINE SLOW TO ACCEL. CORRECTIVE ACTION: FOUND FUEL PUMP IMPELLER SHAFT SHEARED. REPLACED RIGHT ENGINE FUEL PUMP PER B737 AMM 73-11 AND REPLACED RIGHT ENGINE HMU PER B737 AMM 73-21. ENGINE RUN UP OK, AIRCRAFT RETURNED TO SERVICE.
